Emanuele Dotto, Home Page

I am a postdoc at the Hausdorff Center for Mathematics at the University of Bonn.
My research interests are in algebraic topology. In my current research project I am applying methods from equivariant homotopy theory to study Hermitian K-theory and L-theory, via an equivariant enhancement of the trace methods of Bökstedt, Hsiang and Madsen.

Contact Information

Address
Mathematical Institute
Endenicher Allee 60
D-53115, Bonn
Room 4.012
Email
dotto@math.uni-bonn.de
CV here.

Research

Papers

Witt vectors, polynomial maps, and real topological Hochschild homology, with Kristian Moi and Irakli Patchkoria, preprint 2019.

A Dundas-Goodwillie-McCarthy theorem for split square-zero extensions of exact categories, An alpine bouquet of algebraic topology, Contemp. Math. 708, Amer. Math. Soc., 2018.

K-theory of Hermitian Mackey functors and a reformulation of the Novikov Conjecture, with Crichton Ogle, 2017, to appear in the Annals of K-theory.

Real topological Hochschild homology, with Kristian Moi and Irakli Patchkoria, preprint 2017.

Comparing cyclotomic structures on different models for topological Hochschild homology, with Cary Malkiewich, Irakli Patchkoria, Steffen Sagave, Calvin Woo, preprint 2017.

Higher equivariant excision, Advances in Mathematics, 309 (2017), 1-96.

Parametrized higher category theory and higher algebra: Exposé I -- Elements of parametrized higher category theory, with Clark Barwick, Saul Glasman, Denis Nardin, Jay Shah, preprint 2016.

Parametrized higher category theory and higher algebra: A general introduction, with Clark Barwick, Saul Glasman, Denis Nardin, Jay Shah, preprint 2016.

Equivariant diagrams of spaces, Algebr. Geom. Topol. 16 (2016), no. 2, 1157-1202.

Finite homotopy limits of nerves of categories, preprint 2014.

Homotopy theory of G-diagrams and equivariant excision, with Kristian Moi, Algebr. Geom. Topol. 16 (2016), no. 1, 325-395.

Equivariant calculus of functors and Z/2-analyticity of real K-theory, Journal of the Institute of Mathematics of Jussieu, Volume 15, Issue 4, October 2016, pp. 829-883.

A relative h-principle via cobordism-like categories, An Alpine Expedition through Algebraic Topology , Contemp. Math. 617, Amer. Math. Soc., 2014.

PhD Thesis

Stable real K-theory and real topological Hochschild homology, 2012.

Master Thesis

A Survey of Index Theory and a Calculation of the Truncated Equivariant Witten Genus, 2009.